Title: Criterion for the resolvent set of nonsymmetric tridiagonal operators
Authors: Aptekarev, AI ×
Kaliaguine, V
Van Assche, Walter #
Issue Date: 1995
Publisher: Amer mathematical soc
Series Title: Proceedings of the american mathematical society vol:123 issue:8 pages:2423-2430
Abstract: We study nonsymmetric tridiagonal operators acting in the Hilbert space l(2) and describe the spectrum and the resolvent set of such operators in terms of a continued fraction related to the resolvent. In this way we establish a connection between Pade approximants and spectral properties of nonsymmetric tridiagonal operators.
ISSN: 0002-9939
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science